Pub. online:1 Jan 1995Type:Research ArticleOpen Access
Volume 6, Issue 1 (1995), pp. 15–33
This paper deals with mathematical modelling of diabetes mellitus. A recent classification of diabetes mellitus is given and a new approach in constructing a mathematical model of this disease is described. The aim of mathematical modelling is to help a patient and his doctor in management of diabetes. The algorithms for solving inverse problems of coefficients reconstruction are investigated. Results of computational experiments are given.